breed

Q. My dog was chewing on a tube of Neosporin, what should I do?

A. Unless the entire tube itself was actually ingested, monitor for vomiting and diarrhea. Most likely, your pet will be fine other than some mild GI upset.

Answered By
ANGEL ALVARADO



Related Questions

Related Articles


Pus Cavity Forming Under Tooth in Dogs

Tooth Root (Apical) Abcess in Dogs Similar to humans, dogs can experience apical abscesses, or pus formations that form under or in the tissues surrounding the dog's tooth. Abscesses occur for a variety of reasons, cause...

Read More
Uncoordinated Cilia Function in Dogs

Primary Ciliary Dyskinesia in Dogs Ciliary dyskinesia is a congenital disorder caused by ciliary dysfunction. The cilia are complex hairlike structures, capable of movement, that line various body organs, including the upper and lower...

Read More

DISCLAIMER: The answers in Ask petMD are meant to provide entertainment and education. They should not take the place of a vet visit. Please see our Terms and Conditions.

IMPORTANT: The opinions expressed in Ask petMD content area are solely those of the User, who may or may not have medical or scientific training.

Our Ask petMD experts include veterinarians, vet techs, veterinary students, pet trainers, pet behaviorists and pet nutritionists. These opinions do not represent the opinions of petMD.

User-generated content areas are not reviewed by a petMD veterinarian or any member of the petMD editorial staff for accuracy, balance, objectivity, timeliness, or any other reason except for compliance with our Terms and Conditions.

petMD does not endorse any specific product, service, or treatment. Do not consider petMD user-generated content as medical advice.

Never delay or disregard seeking professional medical advice from your veterinarian or other qualified healthcare provider because of something you have read on petMD.

Continue Reading